# SDR HNAA0200048

- Difficulty date: June 20, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N969HA
- Make and model: Dhav DHC8201
- Aircraft serial: 468
- Aircraft time: 7,162 hours, 8,128 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 1013079
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 3 AND NUMBER 4 RED FLOOR EMERGENCY LIGHTS INOP.  NEW CREW FOUND BROKEN WIRES.  REPAIRED BROKEN WIRE AT LIGHT ASSEMBLY.
